# SDR SIMA2020010228003

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 38,528 hours, 34,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANDOM STRIP OF EMERGENCY  LIGHTS ILLUMINATED ROWS 7-11 A SIDE-C/A-PERFORMED EMERGENCY LIGHTS ADJUSTMENT/ TEST IAW AMM 33-50-00 OPC GOOD LIGHTS EXTINGUISHED
